# SDR 95ZZZX2913

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851JB
- Make and model: Boeing 707369C
- Aircraft serial: 20084
- Engine: Pwa JT3D3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 563881
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

OXO - FLT 505 - KMIA/KMIA - ABORTED TAKEOFF DUE TO COMPRESSOR STALL ON ENGINE NR 2.  CHECKED FOR CONDITION, NO DAMAGE FOUND, SURGE BLEED VALVE LUBRICATED.  PERFORMED HIGH POWER RUN-UP ENGINES.  ALL PARAMETER OKAY PER BMM 71-5-0.  REMOVED AND REPLACED SURGE BLEED VALVE.  OPERATIONS CHECKED AND RUN-UP ENGINE OKAY.  ALL PARAMETERS OKAY PER BMM 71-5-0.  (X)
